MathSciNet Relay Station
MathSciNet bibliographic data
MR490436 (58 #9782) 94A10 (05B40 06A20 10E30)
Sloane, N. J. A. Codes over ${\rm GF}(4)$ and complex lattices. J. Algebra 52 (1978), no. 1, 168–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement